# SDR AALA20160407011

- Difficulty date: March 30, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 52,755 hours, 13,040 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6457054
- Part serial: 1521
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GNDED.  LT RECIRCULATION FAN INOPERATIVE LIGHT ILLUMINATED.  ACCOMPANIED BY A REPORT OF SMOKE & ODOR IN THE AFT CABIN.  LEFT RECIRCULATION FAN SWITCHED TO OFF.  R & R THE LT RECIRCULATION FAN IAW AMM 21-25-01.  SYS CHECKED NORMAL.
